# SDR ASOA2015072113371

- Difficulty date: July 15, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 28,939 hours, 20,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 105852
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS NOT WORKING AFT SECTION OF ACFT INSIDE AND OUTSIDE.  TAIL STROBE AND NAVIGATION LIGHTS INOPERATIVE.  REMOVED EPSU BATTERY PACK NR 4, AMM TASK 33-51-17-000-801, A01.  INSTALLED SERVICEABLE EPSU BATTERY PACK NR 4 IAW AMM 33-51-17-400-801 A01.  OP'S CHECK GOOD IAW AMM 33-51-17-710-801, A01.
